# SDR COEA202207150691

- Difficulty date: June 10, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR-42
- Aircraft serial: 354
- Aircraft time: 27,027 hours, 34,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 238445 NR 200059 HEAVY CHECK  COE/MAJOR REPAIR: INNER SKIN HAS SPOTS OF INSULATIONS STANDOFF LEVEL 2 CORROSION FRAMES 28-29 STRINGER 1L-2L. CORRECTION ACTION: REPAIR PER ATR42 SRM 530000-300-864-A01.
